About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 986317, 6 pages
http://dx.doi.org/10.1155/2013/986317
Research Article

A Conjugate Gradient Type Method for the Nonnegative Constraints Optimization Problems

College of Mathematics, Honghe University, Mengzi 661199, China

Received 16 December 2012; Accepted 20 March 2013

Academic Editor: Theodore E. Simos

Copyright © 2013 Can Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Can Li, “A Conjugate Gradient Type Method for the Nonnegative Constraints Optimization Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 986317, 6 pages, 2013. doi:10.1155/2013/986317